# SDR FDEA202008272039

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Lug
- Part number: ARC0157503
- Condition: Corroded
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSIONS. CORROSIONS AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD   ACTUATOR LUG  HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A. # 1- 5750- T0338726 B PART 1 STEP 1 F(1) AND STEP 1 F(3), TITLE: WINGS-   FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE   57.55.01.1 INSPECTION- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO WRI :57507937 FOR WORK DETAILS.
